# SDR SWIA200413294

- Difficulty date: May 3, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 12,652 hours, 11,199 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BATT RIB AT WS 53.60 IS CRACKED.  (FOUND DURING C-CHECK INSPECTION).   COMPLIED WITH 1 THROUGH 9 OF REO 601R-57-51-046. FAB. PARTS FROM 56144-4 ANGLE .063 AND 7075T6 .050, PO 358501/1. PERFORMED REPAIR NR 1.
